FDA Approved Drugs and User Comments: MICARDIS

User Comments:


For High Blood Pressure “My experience has been one of falling over if I get up too quickly. Bent down to clean the floor after had dropped some food. Fell and hurt my ribs. Stopped taking Micardis the falling stopped. Have recently gone back on it and have had two falls.”

Karherine (taken for 1 to 6 months) December 1, 2017


For High Blood Pressure “I suspect causation between Micardis (40mg) and BPPV. I’ve missed my dose a couple of times, blood pressure rocked up to 140/90’s and I felt great the following day. Normally BP is 120/80’s on 40mg but I feel like crap with a general level of dizzyness through the day. Sparadoic episodes but this BPPV episode has lasted 6 months now. Worse in morning and means lying down/standing up takes special headmoves to minimise dizzy episode.”

joeyjojo (taken for 2 to 5 years) November 12, 2017


For High Blood Pressure “This medicine is AWFUL. Feet, ankles, bottom of legs & hands are swelling. Did not have this on Benicar..Calling Drtomorrow for change”

Antiqqueen (taken for less than 1 month) June 18, 2017


For High Blood Pressure “I have been on Micardis 40mg then 80mg for the last 10 years. My blood pressure hovers around 140-150/90-95. I am 5’11” and weigh 105kg. I’ve not had any major side effects that I can tell, but recently in the last 1 year when I turned 44, I started to experience insomnia. At first it was for a few days, then weeks. The longest bout of insomnia I had was 5 weeks where I couldn’t sleep (tossing/turning) until 5-6am. Thereafter I could sleep for about 2 or 3 hours before I had to get up for work. I’ve checked some medical websites and apparently telemisartan drugs like Micardis may cause insomnia.”

Lou22 January 5, 2017


For High Blood Pressure “Works great. No known side effects at all.”

Joe9249 (taken for 1 to 6 months) September 7, 2016


For High Blood Pressure “I am fifty-nine years old, I have been on 40mg of Micardis for over five years now, it does control my blood pressure, but the side effects include the following. When first subscribed Micardis, leg pains were like charlie horses, lasted about 7 months, mostly at night. For the last 2 years, my insomnia is getting worse, so I started taking 2000mg of vitamin D3 that helps with insomnia, now I’m dealing with the constant coughing mostly at night. I will meet with my cardiologist within the next week, will ask for another blood pressure med.”

One who cares. March 29, 2016

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.